Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have PCOD and hypo thyroid. Taking thyronorm. How can I control my PCOD?

Hellodocter, I am 30yrs old and have 2 children, my weight is 56kgs,height5inches and my abdominal scan showed pcod and also have high levels of hypo thhroid , doctor who I consulted prescribed only thyronorm100mg but did not give any medicines for pcod.Please prescribe some medicines from which I can control pcod, acne on my faceand facial hair .
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing HCM,, Look mam, we do have certain limit while advising some patients without proper clinical examination and without eliciting history,, it is okay up to the symptomatic relief or with some provisional diagnosis,, but in most of the case we are really looking for all the details, here in your case too without all the details difficult to say anything,, In PCOD first strategy would be wait and watch if the scan shows no malignancy,, and if it is asymptomatic,, have an nice day
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor